# SDR USAABB08130

- Difficulty date: August 10, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: BPS73
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARN - OPERATIONAL CHECK OF SQUIBS FOR EMERGENCY ESCAPE SLIDES FAILED.  MAINTENANCE REPLACED THE RT OFF-WING SYSTEM POWER SUPPLY.  OPERATIONALLY AND LEAK CHECKS OK.  (S)
